# SDR NACA2024020510003

- Difficulty date: February 1, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 111,065 hours, 19,066 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Lt Hpsov
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENG HPSOV IN CRUISE, RAN QRH. DEFERRED LEFT ENGINE HPSOV PER MEL 36-11-02-02 CAT C ON 2/1/24
